# SDR 304ME

- Difficulty date: August 2, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N304ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9097
- Aircraft time: 359 hours
- Engine: Tmeca ARRIEL1E
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Belt
- Condition: Deteriorated
- Location: Air Conditionin
- Part time: 359 hours
- Stage of operation: AA
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIR CONDITIONING DRIVE BELT HAD CRACKS IN IT AT A BELT TOTAL TIME OF 359.3. THE LIFE LIMIT OF THIS BELT IS 1000 HOURS.
